Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Diabetes, had extremely high levels of blood sugar readings, using Trimovate for skin soreness at the vaginal opening. Side effect of steroidal cream?

I have been using Trimovate prescribed by my GP since Tuesday for soreness of the skin at the opening of my vagina . I have been a type 1 diabetic for the last 31 years and never had this problem before. I have had extremely high blood sugar reading yesterday morning 23.8. this morning 25.9. Which yesterday I controlled during the day by adjusting my fast acting insulin and will do so today again. Is this a side effect of using this steroid cream?
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Uncontrolled high sugar leads to various bacterial and fungal infections and this is what has happened to you.
You must also use an anti fungal cream and an antibiotic cream along with this steroid cream and must control your sugar.
Your skin soreness will not go unless and until your sugar levels are brought within normal range.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor